| Model Number |
GO GO ELITE TRAVELER 4 WHEEL SC44E |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
11/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges while riding a go-go 4 wheel scooter the rear wheels allegedly locked up and he allegedly fell off of the unit.